MathSciNet Relay Station
MathSciNet bibliographic data
MR10548 (6,34e) 09.1X
Chevalley, Claude Some properties of ideals in rings of power series. Trans. Amer. Math. Soc. 55, (1944). 68–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement